# SDR SWAA2025112036937

- Difficulty date: November 20, 2025
- Submitted: November 20, 2025
- Operation: Air carrier
- Aircraft: N7823A
- Make and model: Boeing 737-7CT
- Aircraft serial: 32749
- Aircraft time: 73,728 hours, 38,890 cycles
- System (JASC): 2565 · Escape Slide
- Part: Isolator Mount
- Condition: Cracked
- Location: Zone 800 Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN ESCAPE SLIDE FWD UPPER ISOLATOR CRACKED.   R & R PASSENGER CABIN ESCAPE SLIDE FWD UPPER ISOLATOR IAW SRM 51-40-02.  INSPECTION C/W R&R PASSENGER CABIN ESCAPE SLIDE FWD UPPER ISOLATOR IAW SRM 51-40-02.
